# SDR C2XA01CL167

- Difficulty date: July 15, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3489 THE CREW REPORTED THE EMERGENCY LIGHTS OVERWING AT EXIT ROW 12 WERE INOPERATIVE.MAINTENANCE APPLIED POWER TO THE AIRCRAFT TO CHARGE THE EMERGENCY BATTERY PACKS.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
